# SDR SWIA2021082060551

- Difficulty date: May 24, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-989 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT RAILS AT LBL9 ABD RBL9  BETWEEN  F.S. 847.00 TO 989.00, HAS CORROSION, NICKS AND GOUGES.     (C-CHECK RO 8/19/2021)    REMOVED AND REPLACED SEAT TRACK AT FS836 TO 968 LBL9 AND FS 836 TO 940 RBL9 IAW EA 670-53-00-589
